Publication
Title
Variational method for the nonlinear dynamics of an elliptic magnetic stagnation line
Author
Language
English
Source (journal)
European physical journal : D : atomic, molecular and optical physics. - Berlin
Publication
Berlin : 2006
ISSN
1434-6060
Volume/pages
39:2(2006), p. 237-245
ISI
000239002100009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.06.2017
To cite this reference